Relative ampleness in rigid geometry

Metadatas

Author
Date

2006

Discipline
type
Language
Identifiers
  • handle:  10670/1.k0hhqf
  • AIF_2006__56_4_1049_0
  • oai:numdam.org:AIF_2006__56_4_1049_0
  • citation: Annales de l'institut Fourier, 56 no. 4, 2006, 1049-1126
  • MR 2266885
  • Zbl 05145717
Organization

Cellule Mathdoc


Cite this document

Brian Conrad, « Relative ampleness in rigid geometry », Annales de l'institut Fourier, ID : 10670/1.k0hhqf


Metrics


Share / Export

From the same authors

Within the same disciplines